MAUDE Adverse Event Report: Terumo Cardiovascular Systems Corporation Advanced Perfusion System 1; Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1

Terumo Cardiovascular Systems Corporation Advanced Perfusion System 1; Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1
Model Number 816571
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction

Brand Name
Advanced Perfusion System 1
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass-Advanced Perfusion System 1
Manufacturer (Section D)
Terumo Cardiovascular Systems Corporation
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
Same
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
+1(734)663-4145
MDR Report Key50508241
Report Number1828100-2026-00232
Device Sequence Number10087859
Product Code DTQ
UDI-Device Identifier00886799001370
UDI-Public(01)00886799001370(11)171201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number816571
Device Catalogue Number816571
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown